# SDR DALA2024121211687

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CORROSION ON LAVATORY SERVICE PANEL INNER AREA BTW STA 1680 TO 1700, S29R TO S27R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00510. LAVATORY SERVICE PANEL INNER AREA BTW STA 1680 TO 1700, S29R TO S27R AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (0705051)
